Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 200, NWS St. Louis, MO

May 23, 2011Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 23, 2011, 1:51 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 1:51 PM CDT (18:51 UTC)
Expired
May 23, 2011, 2:30 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 2:12 PM CDTHAIL 1Redford, MOQUARTER-SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS53 KLSX 231851
SVRLSX
MOC093-179-231930-
/O.NEW.KLSX.SV.W.0200.110523T1851Z-110523T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
151 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 230 PM CDT

* AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES SOUTHWEST OF ELLINGTON...OR 21 MILES WEST OF
  PIEDMONT...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REYNOLDS...ELLINGTON...ANNAPOLIS...GLOVER...CORRIDON...
  CENTERVILLE...REDFORD...LESTERVILLE...VULCAN...SABULA...DES ARC...
  CHLORIDE AND HOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3709 9101 3710 9102 3713 9102 3714 9104
      3716 9105 3716 9106 3724 9111 3726 9114
      3736 9118 3737 9118 3756 9055 3729 9056
      3728 9074 3708 9078
TIME...MOT...LOC 1851Z 251DEG 48KT 3721 9102
WIND...HAIL 60MPH 1.50IN

$$

PRZYBYLINSKI
1 follow-up statement
480 
WWUS53 KLSX 231912
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON MAY 23 2011

MOC093-179-231930-
/O.CON.KLSX.SV.W.0200.000000T0000Z-110523T1930Z/
IRON MO-REYNOLDS MO-
212 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
REYNOLDS AND IRON COUNTIES UNTIL 230 PM CDT...

AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHEAST OF ELLINGTON...OR 14 MILES NORTHWEST OF PIEDMONT...
MOVING EAST AT 55 MPH.

QUARTED SIZE HAIL WAS REPORTED AT REDFORD AROUND 200 PM.

LOCATIONS IMPACTED INCLUDE...
  ANNAPOLIS...GLOVER...LESTERVILLE...VULCAN...SABULA...CHLORIDE AND
  HOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3709 9101 3710 9102 3713 9102 3714 9104
      3716 9105 3716 9106 3724 9111 3726 9114
      3736 9118 3737 9118 3756 9055 3729 9056
      3728 9074 3708 9078
TIME...MOT...LOC 1912Z 251DEG 48KT 3730 9083
WIND...HAIL 60MPH 1.50IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:00 AM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, May 23, 7:00 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT MON MAY 23 2011

.DISCUSSION...
/359 AM CDT MON MAY 23 2011/

LAST NIGHT/S ACTIVITY HAS MOVED OUT OF AREA AS OF 08Z.
HOWEVER...MAIN FORECAST ISSUE CONTINUES TO BE THE POTENTIAL FOR
SEVERE WEATHER AND SIGNIFICANT RAINFALL THROUGH WEDNESDAY.

WILL START OFF DRY THIS MORNING AS ATMOSPHERE RECOVERS FROM LAST
NIGHTS ACTIVITY. BUT WITH SYSTEM JUST TO OUR NORTHWEST AND
ANOTHER DECENT SHORTWAVE EXPECTED TO SLIDE ACROSS SOUTHERN MO
TODAY...SHOWERS AND THUNDERSTORMS TO REFIRE...ESPECIALLY ALONG AND
SOUTH OF I-70.  TEMPS TO RISE INTO THE LOW 80S AND DEWPTS IN THE
60S...SO WILL SEE CAPES IN EXCESS OF 1500 J/KG...DECENT MID LEVEL
LAPSE RATES AND PESKY SHORTWAVE...WITH ANOTHER ROUND OF SEVERE
WEATHER POSSIBLE BY THIS AFTERNOON AND INTO THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

BY TONIGHT...FRONTAL BOUNDARY ASSOCIATED WITH SYSTEM TO SLIDE INTO
FORECAST AREA AND EVENTUALLY STALL OUT OVERHEAD. THIS EAST-WEST
ORIENTED BOUNDARY WILL BE THE FOCUSING MECHANISM FOR SEVERAL MORE ROUNDS
OF SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER
EACH DAY AS WELL AS THE THREAT FOR HEAVY RAINFALL. TONIGHT ONGOING
ACTIVITY WILL CONGEAL INTO A COMPLEX THAT WILL SLIDE ALONG FRONTAL
BOUNDARY...WITH BEST CHANCES OF HEAVY RAIN ACROSS THE OZARKS. FOR
NOW WILL JUST UPDATE ESF PRODUCT...STILL NOT CONFIDENT ABOUT
ISSUING A FLASH FLOOD WATCH AT THIS TIME.

WILL START THE CYCLE ALL OVER AGAIN ON TUESDAY AS ATMOSPHERE
RECOVERS FROM PREVIOUS NIGHT/S ACTIVITY...WITH ANOTHER ROUND
FIRING UP BY THE AFTERNOON HOURS AND CONTINUES OVERNIGHT.

BY WEDNESDAY...MAIN SYSTEM FINALLY PICKS UP SPEED AND BEGINS TO MOVE
THROUGH WITH LAST ROUND OF SIGNIFICANT ACTIVITY FOR WEDNESDAY AND
WEDNESDAY NIGHT. HOWEVER...WILL STILL SEE SOME LINGERING STORMS ON
THURSDAY ON BACKSIDE OF SYSTEM...BEFORE TAPERING OFF BY THURSDAY
EVENING.

THROUGH THE PERIOD...WILL SEE HIGH TEMPS SLOWLY LOWER EACH DAY WITH
HIGHS IN THE MID 60S TO LOW 70S BY THURSDAY.

BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED.

BYRD

&&

.AVIATION...
/700 AM CDT MON MAY 23 2011/

WE MAY SEE A FEW ISOLD TO WIDELY SCT TSRA MOVE DOWN THE I-70
CORRIDOR LATER THIS MORNING...BUT SHOULD SEE COVERAGE INCREASE
DRAMATICALLY HEADING INTO THE AFTERNOON AS ALL OF THE PIECES TO
THE PUZZLE COME TOGETHER OVER THIS AREA...WITH SFC FRONT SETTLING
IN...HEATING OF THE DAY...AND UPPER LEVEL DISTURBANCES ROLLING
THRU. DECIDED ON LEAVING TEMPO GROUPS OUT FOR NOW AS LEFTOVER
REMNANTS OF THE LO LEVEL JET STORMS STAGGER INTO THE THE AREA WILL
BE HARD TO PRECISELY PIN DOWN AND NOT SURE TO WHAT EXTENT
COVERAGE WILL BE OVER THE I-70 CORRIDOR AND IF IT WILL BE ENOUGH
TO JUSTIFY TEMPO GROUPS AND WHEN. WILL MONITOR THIS CLOSELY AND
LIKELY HIT THE TEMPO GROUPS WHEN WE GET CLOSER TO LATE MORNING
MIDDAY AND HOPEFULLY GET A BETTER HANDLE ON TIMING. KUIN SHOULD
LARGELY MISS OUT ON THE PCPN CHCS.

SPECIFICS FOR KSTL...WILL FOREGO TEMPO GROUPS FOR NOW UNTIL WE GET
A MORE FIRM TIMING FOR PCPN FOR THE AIRPORT. OTHERWISE COULD
LOOSELY JUSTIFY ABOUT 12 HOURS WORTH FOR THIS AFTERNOON AND
EVENING WHEN WE FEEL THE BEST COVERAGE WILL BE. OTHERWISE...LOOK
FOR LLWS TO CONVERT INTO GUSTY SW SFC WNDS LATER THIS MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 23, 4:22 AM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT MON MAY 23 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
422 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON
AND EVENING HOURS. SOME STORMS ARE EXPECTED TO BECOME SEVERE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE LIKELY OVER THE AREA THROUGH WEDNESDAY.
THERE IS THE POTENTIAL FOR SEVERAL ROUNDS OF SEVERE THUNDERSTORMS
DURING THIS PERIOD. THESE THUNDERSTORMS WILL ALSO PRODUCE
WIDESPREAD RAINFALL WHICH MAY BE HEAVY AT TIMES ACROSS THE
REGION.  THIS MAY CAUSE RISES ON AREA STREAMS...CREEKS AND AREA
RIVERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION WEDNESDAY
NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

BYRD

In the hours before

Special weather statement, May 23, 1:23 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
123 PM CDT MON MAY 23 2011

ILZ064-065-069-070-231915-
BOND IL-CLINTON IL-FAYETTE IL-MARION IL-
123 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLINTON...
SOUTHEASTERN BOND...SOUTHERN FAYETTE AND MARION COUNTIES UNTIL 215 PM
CDT...

AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESTOWN TO CARLYLE
TO SALEM...AND MOVING EAST AT 85 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BOULDER...
  BEAVER CREEK...
  FAIRMAN...
  TAMALCO...
  PATOKA...
  OMEGA...
  STEPHEN FORBES STATE PARK...
  SHOBONIER...
  KINMUNDY...
  FARINA...
  IUKA...
  TONTI...
  KEYESPORT...
  BRUBAKER...
  PITTSBURG...
  ALMA...
  VERNON...
  ST. PAUL...
  ST. PETER...
  LOOGOOTEE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Special weather statement, May 23, 1:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT MON MAY 23 2011

ILZ069-074-079-101-102-231915-
CLINTON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL-
126 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLINTON...
WASHINGTON...SOUTHERN ST. CLAIR...NORTHERN RANDOLPH AND EASTERN
MONROE COUNTIES UNTIL 215 PM CDT...

AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS FROM NEW ATHENS TO BALDWIN ILLINOIS.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPARTA...
  NASHVILLE...
  MARISSA...
  TILDEN...
  COULTERVILLE...
  LIVELY GROVE...
  NEW MEMPHIS...
  OKAWVILLE...
  ASHLEY...
  IRVINGTON...
  FAYETTEVILLE...
  ST. LIBORY...
  JOHANNISBURG...
  VENEDY...
  STONE CHURCH...
  ELKTON...
  OAKDALE...
  CORDES...
  ADDIEVILLE...
  FROGTOWN...

PRZYBYLINSKI
Local storm report, May 23, 1:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
129 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
05/23/2011                   ST. LOUIS CITY     MO   AMATEUR RADIO

            20 INCH DIAMETER TREE DOWN BLOCKING TRAFFIC AT ARSENAL
            AND BRANNON.

&&

FUCHS
Local storm report, May 23, 1:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
132 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     BRIDGETON               38.77N  90.43W
05/23/2011  M53 MPH          ST. LOUIS          MO   AMATEUR RADIO

            INTERSECTION OF 270 AND 70.

&&

FUCHS
Local storm report, May 23, 1:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     GREENVILLE              38.89N  89.40W
05/23/2011                   BOND               IL   AMATEUR RADIO

            30-INCH TREE SNAPPED 6 FEET OFF THE GROUND.

&&

FUCHS
Local storm report, May 23, 1:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             SALEM                   38.63N  88.95W
05/23/2011  E0.25 INCH       MARION             IL   EMERGENCY MNGR

            PEA SIZE HAIL COVERING THE GROUND EAST OF SALEM AT
            COUNTY FARM ROAD

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:10 PM CDTTornado WarningLSXOsage20 min
May 22, 7:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren47 min
May 22, 7:15 PM CDTTornado WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 22, 7:24 PM CDTTornado WarningLSXLincoln51 min
May 22, 7:42 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage48 min
May 22, 7:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Saint Charles, Warren45 min
May 22, 7:56 PM CDTAreal Flood AdvisoryLSXCallaway, Cole, Gasconade, Montgomery, Osage6 hr
May 22, 8:01 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Saint Charles29 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis45 min
May 23, 12:34 AM CDTRiver Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren66 hr
May 23, 2:02 AM CDTAreal Flood AdvisoryLSXCallaway, Gasconade, Montgomery, Osage6 hr
May 23, 10:56 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage, Washington64 min
May 23, 11:22 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau, Osage3 hr
May 23, 11:41 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Saint Charles, Saint Louis and 2 more49 min
May 23, 11:43 AM CDTAreal Flood AdvisoryLSXCrawford, Gasconade, Montgomery3 hr
May 23, 12:04 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more41 min
May 23, 12:34 PM CDTAreal Flood AdvisoryLSXFranklin, Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis3 hr
May 23, 12:53 PM CDTAreal Flood AdvisoryLSXJefferson3 hr
May 23, 2:30 PM CDTSevere Thunderstorm WarningLSXIron, Madison45 min
May 23, 3:14 PM CDTSevere Thunderstorm WarningLSXMadison16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.